# SDR SIMA20190905006

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 35,850 hours, 30,887 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA REPORT EMERG EXIT DOOR HANDLE AT ROW 12A FELL OFF. C/A-REINSTALL EMERG EXIT DOOR HANDLE AT ROW 12A AS REQURIED.
